# SDR USAA2010062191204

- Difficulty date: May 21, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 32,502 hours, 17,517 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55280001005
- Part serial: CG5000
- Condition: Saturated
- Location: Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - MAJOR REPAIR - TRAPPED WATER IN RIGHT ELEVATOR UPPER SKIN IN HONEY COMB CORE STRUCTURE BETWEEN STAB STA 227 TO STAB STA 271.  REPAIRED RIGHT ELEVATOR UPPER SKIN IAW A319 SRM 55-21-00 & 51-77-13.
